# SDR CKSA95084

- Difficulty date: July 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6816
- Make and model: Boeing 727223
- Aircraft serial: 19491
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connections
- Condition: Dirty
- Location: Lt Mlg
- Part time: 71,520 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CVG - ON GEAR RETRACTION WITH THE GEAR LEVER IN THE UP POSITION LEFT MAIN GEAR RED AND GREEN LIGHTS STAYED ON.  ALL OTHER INDICATIONS WERE NORMAL.  GEAR EXTENSION AND RETRACTION OPERATED NORMAL.  CLEANED CONNECTIONS ON LANDING GEAR ACCESSORY UNIT.  OPS CHECKED NORMAL IAW B727 MM CHAP 32-09-121.  (M)
